# SDR 2010FA0001183

- Difficulty date: October 27, 2010
- Submitted: November 18, 2010
- Operation: General aviation
- Aircraft: N536ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10932
- Aircraft time: 697 hours
- Engine: Lyc IO360L2A
- Engine time: 697 hours
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Part time: 697 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(O2GS) CRACK WAS FOUND PROTRUDING FROM PROP ATTACH BOLT HOLES IN THE FWD SPINNER BULKHEAD.
